# SDR SIMA20120529003

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 29,435 hours, 27,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4260, CREW REPORTED THE COCKPIT FLASHLIGHT BEHIND THE CAPTAIN IS MISSING RED CHARGE INDICATOR.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT IAW SMP.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
